MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable
Model Number 72018201
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant components: model number/catalog number: 72404293, serial number: n/a.Batch/lot number: 1000579498.Model/catalog description: lgx 18cm d4 unique identifier (udi): (b)(4).Model number/catalog number: 72404310, serial number: n/a.Batch/lot number: 1000585124.Model/catalog description: pump, d4 unique identifier (udi): (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a hole in the reservoir was found.The reservoir and cylinders were removed and replaced, the reservoir that was kept in the patient was not removed and a new one was added to the system.No patient complications were reported.

Brand Name
Conceal
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key24673680
Report Number2124215-2026-15986
Device Sequence Number13289062
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)240420(10)1000264750
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2024
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1000264750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale